Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 12, 2019, 2:23 PM EST for 7 counties in Georgia. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2019, 2:23 PM EST (19:23 UTC)
- Expired
- Feb 12, 2019, 3:15 PM EST
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Crawford County, GA, Macon County, GA, Peach County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 2:24 PM EST | TSTM WND DMG | 5 Wsw Fickling Mill, GA | IN ADDITION TO NUMEROUS TREES BLOWN DOWN ACROSS THE COUNTY, EMERGENCY MANAGEMENT REPORTED 2 HOMES WITH ROOF DAMAGE CAUSED BY THE WIND 4-5 MILES NORTH OF BUTLER |
| Feb 12, 2:47 PM EST | TSTM WND DMG | 1 Sw Winchester, GA | EMERGENCY MANAGER REPORTED DAMAGE TO A DAIRY BARN TIN ROOF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
169
WUUS52 KFFC 121923
SVRFFC
GAC021-079-193-225-263-269-293-122015-
/O.NEW.KFFC.SV.W.0003.190212T1923Z-190212T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
223 PM EST TUE FEB 12 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Macon County in west central Georgia...
Southwestern Bibb County in central Georgia...
Southeastern Upson County in west central Georgia...
Central Peach County in central Georgia...
Crawford County in central Georgia...
East central Talbot County in west central Georgia...
Taylor County in west central Georgia...
* Until 315 PM EST.
* At 222 PM EST, a severe thunderstorm was located near Wesley
Church, or near Butler, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Valley, Butler, Roberta, Marshallville, Reynolds, Saint Louis,
Nakomis, Rupert, Charing, Garden Valley, Hicks, Potterville,
Knoxville, Lizella, Lee Pope, Salem, Prattsburg, Sandy Point, Horns
and Winchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3239 8432 3240 8432 3239 8435 3240 8436
3275 8437 3283 8378 3244 8382 3246 8383
3246 8385 3238 8384
TIME...MOT...LOC 1922Z 262DEG 41KT 3262 8428
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
732
WWUS52 KFFC 121950
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
250 PM EST TUE FEB 12 2019
GAC263-293-121959-
/O.CAN.KFFC.SV.W.0003.000000T0000Z-190212T2015Z/
Upson GA-Talbot GA-
250 PM EST TUE FEB 12 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPSON AND EAST
CENTRAL TALBOT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3239 8411 3279 8407 3283 8378 3244 8382
3246 8383 3246 8385 3238 8384
TIME...MOT...LOC 1949Z 262DEG 41KT 3266 8391
$$
GAC021-079-193-225-269-122015-
/O.CON.KFFC.SV.W.0003.000000T0000Z-190212T2015Z/
Macon GA-Bibb GA-Peach GA-Crawford GA-Taylor GA-
250 PM EST TUE FEB 12 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EST
FOR NORTHEASTERN MACON...SOUTHWESTERN BIBB...CENTRAL PEACH...CRAWFORD
AND EAST CENTRAL TAYLOR COUNTIES...
At 249 PM EST, a severe thunderstorm was located near Lee Pope, or 7
miles southeast of Roberta, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Valley, Roberta, Marshallville, Reynolds, Saint Louis, Nakomis,
Hicks, Knoxville, Lizella, Lee Pope, Sandy Point, Horns and
Winchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3239 8411 3279 8407 3283 8378 3244 8382
3246 8383 3246 8385 3238 8384
TIME...MOT...LOC 1949Z 262DEG 41KT 3266 8391
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$851
WWUS52 KFFC 122008
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
308 PM EST TUE FEB 12 2019
GAC021-079-193-225-269-122018-
/O.EXP.KFFC.SV.W.0003.000000T0000Z-190212T2015Z/
Macon GA-Bibb GA-Peach GA-Crawford GA-Taylor GA-
308 PM EST TUE FEB 12 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON...
SOUTHWESTERN BIBB...CENTRAL PEACH...CRAWFORD AND EAST CENTRAL TAYLOR
COUNTIES WILL EXPIRE AT 315 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3239 8411 3279 8407 3283 8378 3244 8382
3246 8383 3246 8385 3238 8384
TIME...MOT...LOC 2008Z 262DEG 41KT 3269 8366
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 2:00 PM EST, 23 minutes earlier.
Area forecast discussion, Feb 12, 2:00 PM EST, 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 200 PM EST Tue Feb 12 2019 .SHORT TERM /Tonight through Wednesday Night/... A cold front is expected to exit the area tonight. A line of heavy showers and some brief thunderstorms are associated and will move across the rest of the forecast area this afternoon and possibly early evening before ending. Some strong gusty winds have been associated with the line. A much drier airmass will move over the area during the overnight and continue the rest of the short term. Forecast low temperatures are running about 2-6 degrees above normal tonight and within a few degrees of normal Wednesday night. Forecast high temperatures are running near to about 2-4 degrees below normal for Wednesday. BDL .LONG TERM /Thursday through Tuesday/... No significant changes made in the Long-Term Forecast period at this time. Still looks like a wet pattern setting up across the region as the upper flow remains fairly flat but active. Please see the previous Long-Term Forecast discussion below. 20 Previous LONG TERM Discussion /Wednesday Night through Monday/... The long term portion begins in one of the few dry periods as surface high resides right over the area through Thu morning. This looks to be the coldest morning of the long term as good radiational cooling setup allows for sub freezing conditions over a good portion of the northern tier. Zonal flow aloft means systems will move in quickly and often beginning Fri. Already some differences creep into the models with the GFS having a sharper trough and consequently more QPF. Have used a blend for now which still yields likely pops for the northern tier and chance for Central GA. More substantial system in store for Sat as low pressure tracks across the Tennessee Valley and drags a frontal boundary across the area and what looks like a washout of a Sat for most areas. With the zonal flow aloft not going away, we just never can really get a clearing front through the area. Sunday looks like it could be wet as well now, at least for Central GA with North GA possibly clearing out early in the day. Enough instability present to warrant inclusion of slight chance thunder for Sunday afternoon. It should be noted that in the super long term, this pattern looks to persist and has the chances of bringing copious amounts of rainfall to portions of the area should models verify. Deese && .AVIATION... 18Z Update... Most conditions MVFR or short improving to MVFR ceilings. Highly variable conditions expected with a line of heavier showers and possible brief thunderstorms with brief IFR conditions associated possible. Conditions improve to VFR overnight. Surface winds SSW 10-15kts with gusts up to around 25 kts, becoming west 10-15 kts then diminishing some. //ATL Confidence...18Z Update... Low to Medium confidence for ceilings/vsbys associated with line of showers. Medium to High confidence for winds. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 36 57 33 63 / 50 0 0 5 Atlanta 36 54 36 62 / 50 0 0 5 Blairsville 30 49 28 58 / 40 0 0 5 Cartersville 34 54 33 61 / 30 0 0 5 Columbus 39 59 35 64 / 50 0 0 5 Gainesville 35 53 34 61 / 50 0 0 5 Macon 39 59 34 65 / 50 0 0 5 Rome 34 54 33 61 / 20 0 0 5 Peachtree City 36 56 33 62 / 50 0 0 5 Vidalia 45 61 36 67 / 70 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....20 AVIATION...BDL
Hazardous weather outlook, Feb 12, 10:42 AM EST, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1042 AM EST Tue Feb 12 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1042 AM EST Tue Feb 12 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Patchy dense fog will continue to impact portions of eastern Georgia through the rest of the morning hours. A line of showers with isolated embedded thunderstorms will move through the area through this afternoon and evening. Although widespread severe weather is not anticipated, a few of the storms could be strong producing damaging winds and heavy rainfall. An isolated tornado cannot be ruled out, especially across portions of west and central Georgia later this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated thunderstorms will be possible again on Sunday as a series of storm systems move across the outlook area. In addition, some localized flooding will be possible as the potential for locally heavy rainfall will exist. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Feb 12, 1:39 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
139 PM EST TUE FEB 12 2019
GAZ016-023>025-034-035-121915-
Hall GA-Banks GA-Jackson GA-Barrow GA-Gwinnett GA-White GA-
139 PM EST TUE FEB 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR HALL...BANKS...JACKSON...
BARROW...GWINNETT AND SOUTHEASTERN WHITE COUNTIES UNTIL 215 PM EST...
At 139 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Cleveland to near Oakwood to near Lilburn...and moving east at 50
mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Gainesville, Lawrenceville, Winder, Jefferson, Commerce, Cleveland,
Homer, Duluth, Sugar Hill, Snellville, Suwanee, Buford, Lilburn,
Norcross, Braselton, Auburn, Flowery Branch, Dacula, Oakwood and
Lula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3465 8366 3455 8362 3451 8367 3448 8365
3443 8361 3449 8354 3446 8340 3442 8338
3432 8339 3427 8335 3391 8365 3392 8368
3389 8376 3393 8380 3388 8386 3386 8417
3388 8422 3424 8395 3467 8374 3470 8364
TIME...MOT...LOC 1839Z 257DEG 43KT 3462 8370 3426 8388 3392 8413
WIND...50MPHSpecial weather statement, Feb 12, 1:40 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EST TUE FEB 12 2019
GAZ102-103-121915-
Stewart GA-Webster GA-
140 PM EST TUE FEB 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND WEBSTER COUNTIES
UNTIL 215 PM EST...
At 140 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Omaha, or 14 miles northwest of Lumpkin...
moving east at 50 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Lumpkin, Preston, Richland, Seminole, Charles, Kimbrough, Florence
Marina State Park, Westville, Brooklyn, Omaha, Church Hill,
Centerpoint, Dumas, Louvale and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3201 8504 3213 8506 3218 8501 3220 8496
3221 8498 3222 8498 3222 8493 3223 8492
3223 8482 3222 8480 3223 8480 3223 8462
3219 8459 3219 8457 3218 8456 3217 8454
3213 8453 3213 8448 3198 8445
TIME...MOT...LOC 1840Z 257DEG 43KT 3218 8500
WIND...50MPHSpecial weather statement, Feb 12, 1:45 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EST TUE FEB 12 2019
GAZ069-078>080-089>092-121915-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-
Talbot GA-Muscogee GA-
145 PM EST TUE FEB 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
NORTHEASTERN CHATTAHOOCHEE...SOUTHEASTERN HARRIS...TAYLOR...NORTHERN
MARION...UPSON...TALBOT AND EASTERN MUSCOGEE COUNTIES UNTIL 215 PM
EST...
At 145 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Waverly
Hall to Upatoi to near Eelbeck/West Fort Benning...and moving east at
55 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Thomaston, Buena Vista, Butler, Hamilton, Talbotton, Waverly Hall,
Woodland, Junction City, Geneva, North Fort Benning, Lincoln Park,
Upatoi, Brantley, Ellerslie, Juniper, Rupert, Baughville, Oakland,
Howard and Logtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3232 8487 3251 8481 3275 8487 3291 8417
3280 8415 3269 8420 3268 8412 3260 8410
3250 8413 3241 8419 3240 8425 3233 8426
TIME...MOT...LOC 1845Z 261DEG 49KT 3269 8477 3253 8473 3240 8477
WIND...50MPHSpecial weather statement, Feb 12, 1:53 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
153 PM EST TUE FEB 12 2019
GAZ037-046>049-056>059-068-070-071-121930-
Butts GA-Morgan GA-Lamar GA-Walton GA-Rockdale GA-Monroe GA-
Jasper GA-Spalding GA-Oconee GA-Newton GA-Pike GA-Henry GA-
153 PM EST TUE FEB 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...LAMAR...
WALTON...ROCKDALE...MONROE...JASPER...SPALDING...OCONEE...NEWTON...
NORTHERN PIKE AND HENRY COUNTIES UNTIL 230 PM EST...
At 153 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Harbin
to Hidden Valley Park to near Hollonville...and moving southeast at
40 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Griffin, McDonough, Conyers, Monroe, Covington, Barnesville, Jackson,
Madison, Forsyth, Watkinsville, Monticello, Zebulon, Stockbridge,
Loganville, Hampton, Lovejoy, Locust Grove, Social Circle, Oxford and
Porterdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3325 8451 3326 8443 3335 8438 3335 8435
3343 8435 3344 8429 3365 8425 3363 8424
3362 8411 3372 8406 3393 8380 3389 8376
3394 8358 3387 8334 3333 8359 3314 8375
3313 8382 3310 8379 3289 8396 3315 8451
TIME...MOT...LOC 1853Z 309DEG 34KT 3394 8390 3359 8421 3320 8446
WIND...50MPHSpecial weather statement, Feb 12, 2:15 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EST TUE FEB 12 2019
GAZ080-081-091>094-103-104-121945-
Macon GA-Schley GA-Peach GA-Taylor GA-Sumter GA-Marion GA-
Crawford GA-Webster GA-
215 PM EST TUE FEB 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...PEACH...
TAYLOR...SUMTER...SOUTHEASTERN MARION...SOUTHERN CRAWFORD AND WEBSTER
COUNTIES UNTIL 245 PM EST...
At 215 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Howard
to Kimbrough...and moving east at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Americus, Fort Valley, Buena Vista, Butler, Ellaville, Oglethorpe,
Preston, Byron, Montezuma, Marshallville, Reynolds, Plains, Ideal,
Andersonville, Weston, Sumter, Putnam, Seminole, New Era and La
Crosse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3197 8444 3192 8446 3192 8466 3207 8464
3215 8464 3216 8465 3218 8463 3219 8464
3256 8443 3256 8441 3261 8441 3264 8438
3268 8437 3263 8376 3225 8396 3218 8403
3214 8402 3191 8414 3192 8434 3187 8434
TIME...MOT...LOC 1915Z 275DEG 40KT 3255 8439 3200 8466
WIND...50MPHLocal storm report, Feb 12, 2:20 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 2 NNE RIVERDALE 33.60N 84.41W
02/12/2019 CLAYTON GA COUNTY OFFICIAL
CLAYTON COUNTY EMERGENCY SERVICES REPORTED SEVERAL
TREES AND POWER LINES BLOWN DOWN AROUND THE LAUREL PARK
APARTMENTS ALONG GEORGIA HIGHWAY 85 ON THE NORTH SIDE OF
RIVERDALE.
&&
EVENT NUMBER FFC1900018
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:35 AM EST | Dense Fog Advisory | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Carroll and 58 more | 7 hr |
| Feb 12, 11:01 AM EST | Special Weather Statement | FFC | Floyd | 29 min |
| Feb 12, 12:27 PM EST | Special Weather Statement | FFC | Heard | 33 min |
| Feb 12, 12:49 PM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Lumpkin | 26 min |
| Feb 12, 1:01 PM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more | 29 min |
| Feb 12, 1:16 PM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall, Lumpkin, White | 29 min |
| Feb 12, 1:22 PM EST | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 23 min |
| Feb 12, 1:36 PM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Meriwether, Pike, Rockdale and 1 more | 24 min |
| Feb 12, 1:36 PM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 24 min |
| Feb 12, 1:39 PM EST | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, White | 36 min |
| Feb 12, 1:40 PM EST | Special Weather Statement | FFC | Stewart, Webster | 35 min |
| Feb 12, 1:45 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Talbot, Taylor, Upson | 30 min |
| Feb 12, 1:53 PM EST | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Monroe, Morgan and 5 more | 37 min |
| Feb 12, 1:54 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 2 more | 36 min |
| Feb 12, 2:15 PM EST | Special Weather Statement | FFC | Macon, Marion, Peach, Schley, Sumter, Taylor and 1 more | 30 min |
| Feb 12, 2:26 PM EST | Special Weather Statement | FFC | Butts, Clarke, Jasper, Lamar, Madison, Monroe and 4 more | 49 min |
| Feb 12, 2:52 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Twiggs and 1 more | 23 min |
| Feb 12, 3:11 PM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 3 more | 49 min |
| Feb 12, 3:14 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Houston, Jones, Laurens and 2 more | 46 min |
| Feb 12, 4:00 PM EST | Special Weather Statement | FFC | Dodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more | 30 min |
| Feb 12, 4:29 PM EST | Special Weather Statement | FFC | Emanuel, Glascock, Jefferson, Johnson, Montgomery, Toombs and 1 more | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.